# SDR AALA20160128012

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 48,594 hours, 19,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT ADJACENT TO A FASTENER HOLE ON THE AIR CELL DOUBLER, CTR CROWN SKIN AT STATION 500C +10.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-00-01-2R & EA 257190 DATED 1 28 16.  ACFT IN BASE MX.
